Advanced

The Bremmer series for a multi-dimensional acoustic scattering problem

Gustafsson, Mats LU (2000) In Journal of Physics A: Mathematical and General 33(9). p.1921-1932
Abstract
The Bremmer series is used to reduce a complex scattering problem to a sequence of simpler single-scattering problems. In the Bremmer series, the wave equation is first decomposed into a coupled system of one-way wave equations. The system is then decoupled into a sequence of one-way wave equations with a fixed-point iteration. In this paper, a left-symbol representation of the decomposition operator and the vertical-propagation operator are used. Time-domain convergence of the Bremmer series is shown for a set of dispersive medium models. The non-dispersive case is treated with an approximation procedure.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Physics A: Mathematical and General
volume
33
issue
9
pages
1921 - 1932
publisher
IOP Publishing
external identifiers
  • scopus:0034628751
ISSN
0305-4470
DOI
10.1088/0305-4470/33/9/314
language
English
LU publication?
yes
id
0f7a5a26-5130-4834-9b10-c63b435029ed (old id 143204)
date added to LUP
2007-07-05 09:03:19
date last changed
2017-01-01 06:54:07
@article{0f7a5a26-5130-4834-9b10-c63b435029ed,
  abstract     = {The Bremmer series is used to reduce a complex scattering problem to a sequence of simpler single-scattering problems. In the Bremmer series, the wave equation is first decomposed into a coupled system of one-way wave equations. The system is then decoupled into a sequence of one-way wave equations with a fixed-point iteration. In this paper, a left-symbol representation of the decomposition operator and the vertical-propagation operator are used. Time-domain convergence of the Bremmer series is shown for a set of dispersive medium models. The non-dispersive case is treated with an approximation procedure.},
  author       = {Gustafsson, Mats},
  issn         = {0305-4470},
  language     = {eng},
  number       = {9},
  pages        = {1921--1932},
  publisher    = {IOP Publishing},
  series       = {Journal of Physics A: Mathematical and General},
  title        = {The Bremmer series for a multi-dimensional acoustic scattering problem},
  url          = {http://dx.doi.org/10.1088/0305-4470/33/9/314},
  volume       = {33},
  year         = {2000},
}